Stochastic orderings induced by star-shaped functionsReportar como inadecuado

Stochastic orderings induced by star-shaped functions - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 14 1991, Issue 4, Pages 639-664

Department of Mathematics, Harvey Mudd College, Claremont 91711, CA, USA

Received 18 September 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The non-decreasing functions whicl are star-shaped and supported above at each pointof a non-empty closed proper subset of the real line induce an ordering, on the class of distributionfunctions with finite first moments, that is strictly weaker than first degree stochasticdominance and strictly stronger than second degree stochastic dominance. Several characterizationsof this ordering are developed, both joint distribution criteria and those involvingonly marginals. Tle latter are deduced from a decomposition theorem, which reduces theproblem to consideration of certain functions which are star-shaped on the complement ofan open interval.

Autor: Henry A. Krieger



Documentos relacionados